How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Medical
Satisfied Customers: 29251
Experience:  MD
23744323
Type Your Medical Question Here...
Dr Basu is online now

Hi I thought I had thrush last week and used Canestan and now

Resolved Question:

Hi I thought I had thrush last week and used Canestan and now have a really sore rash on the inside of my thigh at the top of my leg - it burns - I am not overweight and wondered what it is but have recently met a new partner so am worried it could be something to do with an STD
Submitted: 2 years ago.
Category: Medical
Expert:  Dr Basu replied 2 years ago.
Dr Basu :

Hi there, This is Dr Basu, Experienced Specialist. I am here to address your concerns and provide great service.

Dr Basu :

Do you see any blister formation?

JACUSTOMER-8ubw1yhj- :

Hi there I thought I had thrush last week - I have just met a new partner and we had intercourse last week. I now have a really sore raised rash at the top on the inside of both of my thighs which really hurts - I am not overweight - can you let me know any ideas what it could be - the rash is raised and a little bit lumpy many thanks Louise

Dr Basu :

Raised rash with lumpy feeling can be due to the bacterial infection.

Dr Basu :

STD is unlikely as no std causes this type of rash.

Dr Basu :

bacterial infection is possible from heat, sweat.

Dr Basu :

Also more severe fungal infection can cause this type of rash.

Dr Basu :

Canestan may not help in that case.

Dr Basu :

oral anti fungal like fluconazole and antibioti like Augmentin will help.

Dr Basu :

Also canestan related allergic reaction is another possibility.

Dr Basu :

Most likely this is a resistant fungal infection that will need oral anti fungal or a different topical antifungal cream ( ketonacole or econazole).

Dr Basu :

Best wishes,

Dr Basu :

It was my pleasure to help you today.
I am Dr Basu experienced in Metabolic Diseases.
If I have answered all your questions, Please rate my response Excellent (click on the smiley faces) under this chat box only.
Please bookmark my profile for asking further questions!
This is the link to my profile:
http://www.justanswer.com/medical/expert-mysticdoc/

JACUSTOMER-8ubw1yhj- :

Can you tell me an answer or do I have to pay more money as I have already paid £24

Dr Basu :

Hi there, i already posted my reply above.

Dr Basu :

Please scroll up

Dr Basu :

you should be able to read it.

Expert:  Dr Basu replied 2 years ago.
Our chat has ended, but you can still continue to ask me questions here until you are satisfied with your answer. Come back to this page to view our conversation and any other new information.

What happens now?

If you haven’t already done so, please rate your answer above. Or, you can reply to me using the box below.
Dr Basu and 3 other Medical Specialists are ready to help you
Expert:  Dr Basu replied 2 years ago.
Dr Basu : Raised rash with lumpy feeling can be due to the bacterial infection.
Dr Basu : STD is unlikely as no std causes this type of rash.
Dr Basu : bacterial infection is possible from heat, sweat.
Dr Basu : Also more severe fungal infection can cause this type of rash.
Dr Basu : Canestan may not help in that case.
Dr Basu : oral anti fungal like fluconazole and antibioti like Augmentin will help.
Dr Basu : Also canestan related allergic reaction is another possibility.
Dr Basu : Most likely this is a resistant fungal infection that will need oral anti fungal or a different topical antifungal cream ( ketonacole or econazole).
Dr Basu : Best wishes,
Dr Basu : It was my pleasure to help you today.
I am Dr Basu experienced in Metabolic Diseases.
If I have answered all your questions, Please rate my response Excellent (click on the smiley faces) under this chat box only.
Please bookmark my profile for asking further questions!
This is the link to my profile:
http://www.justanswer.com/medical/expert-mysticdoc/